# SDR SWIA972453

- Difficulty date: March 24, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 11,746 hours, 16,909 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN HDG 70 DEGREES FROM FO EHSI FAIL AND HDG FLAGS DISPLAYED AS WELL AS COMP FLAG CAPTAIN ADI AND FAIL FLAG FO RMI 2/23/01.  RETURNED TO FAT.  COULD NOT DUPLICATE COMPLAINT.  REPLACED K0395 AND K0397 TO TROUBLESHOOTING.  SYSTEM OP CHECKS GOOD IAW MM 34-21-00.
